Characterizations of closed-loop equilibrium solutions for dynamic mean–variance optimization problems

Jianhui Huang, Xun Li, Tianxiao Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

Herein, we study the dynamic mean–variance portfolio optimization problems with deterministic coefficients. An intrinsic characterization of closed-loop equilibrium solutions is obtained for the first time. Our approach proposed here not only essentially differs from that in existing literature, but also avoids conventional complicated convergence arguments. Applying the characterization obtained, we prove that this optimization problem actually admits unique closed-loop equilibrium solution.
Original languageEnglish
Pages (from-to)15-20
Number of pages6
JournalSystems and Control Letters
Volume110
DOIs
Publication statusPublished - 1 Dec 2017

Keywords

  • Closed-loop equilibrium solutions
  • Dynamic mean–variance portfolio optimization
  • Stochastic linear quadratic problems
  • Time-inconsistency

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Cite this